# SDR DXTA2023012479030

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N673QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605651
- Aircraft time: 13,928 hours, 10,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN EMERGENCY LIGHT SYSTEM WILL NOT EXTINGUISH UNLESS TURNED OFF WITH THE SWITCH. SUSPECT INERTIA SWITCH.  GAINED ACCESS TO FWD EMER BAN AND FOUND THAT THE INERTIA SWITCH TRIPPED. RE-SET SWITCH AND CW OP'S TEST OF EMER LIGHTS, OP'S TEST GOOD IAW MM 33-50-01.  ORIG SUB DATE:  1/24/2023
